Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 85, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 23, 2019, 2:04 PM CDT for Rogers County, Tulsa County, Oklahoma. It took effect at Jun 23, 2019, 8:54 PM CDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2019, 2:04 PM CDT (19:04 UTC)
- In effect from
- Jun 23, 2019, 8:54 PM CDT
- Expired
- Jun 25, 2019, 1:50 AM CDT
- In force
- 29 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Rogers County, OK, Tulsa County, OK
The radar
The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Caney River near Collinsville (CVLO2).
- Action stage
- 26 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
672 WGUS44 KTSA 231904 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 204 PM CDT Sun Jun 23 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Caney River near Collinsville affecting Rogers and Tulsa Counties. Baron Fork River at Eldon affecting Cherokee County. OKC021-240304- /O.NEW.KTSA.FL.W.0083.190624T0000Z-190624T0600Z/ /ELDO2.1.ER.190624T0000Z.190624T0000Z.190624T0000Z.NO/ 204 PM CDT Sun Jun 23 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Baron Fork River at Eldon * from this evening to late tonight, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 11.11 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Baron Fork River at Eldon is expected to rise to near flood stage this evening. * Impact...At 18.0 feet, minor lowland flooding occurs. && LAT...LON 3594 9490 3594 9477 3578 9481 3578 9493 $$ OKC113-143-240304- /O.NEW.KTSA.FL.W.0084.190624T1320Z-190625T0724Z/ /SPEO2.1.ER.190624T1320Z.190624T1800Z.190625T0124Z.NO/ 204 PM CDT Sun Jun 23 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Bird Creek near Sperry * from Monday morning to late Monday night, or until the warning is cancelled. * At 1:00 PM Sunday, the stage was 8.72 feet. * Flood stage is 21.0 feet. * Minor flooding is forecast. * Forecast...The Bird Creek near Sperry is expected to rise above flood stage Monday morning and continue to rise to near 22.4 feet by early Monday afternoon. The river is expected to fall below flood stage Monday evening. * Impact...At 23.0 feet, minor rural flooding occurs from Skiatook to Turley. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC131-143-240304- /O.NEW.KTSA.FL.W.0085.190624T0318Z-190625T0842Z/ /CVLO2.1.ER.190624T0318Z.190624T1200Z.190625T0242Z.NO/ 204 PM CDT Sun Jun 23 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Caney River near Collinsville * from this evening to late Monday night, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 20.90 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage tonight and continue to rise to near 28.0 feet by Monday morning. The river is expected to fall below flood stage late Monday evening. * Impact...At 28.0 feet, minor agricultural flooding occurs. County roads north of Collinsville become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
6 follow-up statements
058 WGUS84 KTSA 240156 FLSTSA Flood Statement National Weather Service Tulsa OK 856 PM CDT Sun Jun 23 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC113-143-240956- /O.EXT.KTSA.FL.W.0084.190624T1200Z-190624T1800Z/ /SPEO2.1.ER.190624T1200Z.190624T1200Z.190624T1200Z.NO/ 856 PM CDT Sun Jun 23 2019 The Flood Warning continues for The Bird Creek near Sperry. * from Monday morning to Monday afternoon, or until the warning is cancelled. * At 8:00 PM Sunday, the stage was 17.60 feet. * Flood stage is 21.0 feet. * Forecast...The Bird Creek near Sperry is expected to rise to near flood stage Monday morning. * Impact...At 21.0 feet, minor agricultural flooding occurs. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$ OKC131-143-240956- /O.EXT.KTSA.FL.W.0085.190624T0154Z-190625T0908Z/ /CVLO2.1.ER.190623T2330Z.190624T1200Z.190625T0308Z.NO/ 856 PM CDT Sun Jun 23 2019 ...Flood Warning extended until late Monday night... The Flood Warning continues for The Caney River near Collinsville. * until late Monday night, or until the warning is cancelled. * At 8:30 PM Sunday, the stage was 26.63 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 28.1 feet Monday morning. The river is expected to fall below flood stage late Monday evening. * Impact...At 28.0 feet, minor agricultural flooding occurs. County roads north of Collinsville become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
891 WGUS84 KTSA 240708 FLSTSA Flood Statement National Weather Service Tulsa OK 208 AM CDT Mon Jun 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-241506- /O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T1000Z/ /CVLO2.1.ER.190623T2330Z.190624T1800Z.190625T0400Z.NO/ 208 AM CDT Mon Jun 24 2019 ...Flood Warning extended until late tonight... The Flood Warning continues for The Caney River near Collinsville. * until late tonight, or until the warning is cancelled. * At 1:30 AM Monday, the stage was 27.26 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Caney River near Collinsville will continue rising to near 27.5 feet this afternoon. The river is expected to fall below flood stage tonight. * Impact...At 28.0 feet, minor agricultural flooding occurs. County roads north of Collinsville become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
971 WGUS84 KTSA 241423 FLSTSA Flood Statement National Weather Service Tulsa OK 923 AM CDT Mon Jun 24 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Bird Creek near Sperry affecting Osage and Tulsa Counties. ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-242223- /O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T0818Z/ /CVLO2.1.ER.190623T2330Z.190624T1800Z.190625T0218Z.NO/ 923 AM CDT Mon Jun 24 2019 The Flood Warning continues for The Caney River near Collinsville. * until late tonight. * At 8:30 AM Monday, the stage was 27.48 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring but the river is cresting. * Forecast...The Caney River near Collinsville is near its crest and will begin falling by early afternoon. The river will then continue falling to below flood stage tonight. * Impact...At 28.0 feet, minor agricultural flooding occurs. County roads north of Collinsville become impassable. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$ OKC113-143-241453- /O.CAN.KTSA.FL.W.0084.000000T0000Z-190625T0000Z/ /SPEO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 923 AM CDT Mon Jun 24 2019 The Flood Warning is cancelled for The Bird Creek near Sperry. * At 9:00 AM Monday, the stage was 14.91 feet. * Flood stage is 21.0 feet. * Forecast...The Bird Creek near Sperry crested below flood stage at 18.8 feet. The river will remain below flood stage. && LAT...LON 3640 9593 3620 9590 3620 9598 3640 9605 $$
590 WGUS84 KTSA 241946 FLSTSA Flood Statement National Weather Service Tulsa OK 246 PM CDT Mon Jun 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-250345- /O.EXT.KTSA.FL.W.0076.000000T0000Z-190627T1108Z/ /COMO2.2.ER.190623T1741Z.190625T0000Z.190627T0508Z.NO/ 246 PM CDT Mon Jun 24 2019 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Neosho River near Commerce. * until Thursday morning, or until the warning is cancelled. * At 2:30 PM Monday, the stage was 18.98 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and the river is cresting. * Forecast...The Neosho River near Commerce is near its crest and will begin falling this evening. The river is expected to fall below flood stage Thursday before dawn. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC115-250345- /O.EXT.KTSA.FL.W.0086.000000T0000Z-190625T1851Z/ /QUAO2.1.ER.190623T1845Z.190624T1200Z.190625T1251Z.NO/ 246 PM CDT Mon Jun 24 2019 ...Flood Warning extended until Tuesday afternoon... The Flood Warning continues for The Spring River near Quapaw. * until Tuesday afternoon, or until the warning is cancelled. * At 2:00 PM Monday, the stage was 22.33 feet. * Flood stage is 20.0 feet. * Minor flooding is occurring but the river is cresting. * Forecast...The Spring River near Quapaw is near its crest and will begin falling late this afternoon. The river will continue falling to below flood stage by Tuesday morning. * Impact...At 22.0 feet, park and recreational areas experience minor flooding. && LAT...LON 3695 9469 3682 9469 3682 9481 3695 9481 $$ OKC131-143-250345- /O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T0949Z/ /CVLO2.1.ER.190623T2330Z.190624T1615Z.190625T0349Z.NO/ 246 PM CDT Mon Jun 24 2019 ...Flood Warning extended until late tonight... The Flood Warning continues for The Caney River near Collinsville. * until late tonight, or until the warning is cancelled. * At 1:30 PM Monday, the stage was 27.43 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and the river is starting to fall. * Forecast...The Caney River near Collinsville will continue falling to below flood stage by tonight. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
654 WGUS84 KTSA 250128 FLSTSA Flood Statement National Weather Service Tulsa OK 828 PM CDT Mon Jun 24 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-250847- /O.EXT.KTSA.FL.W.0085.000000T0000Z-190625T0847Z/ /CVLO2.1.ER.190623T2330Z.190624T1615Z.190625T0247Z.NO/ 828 PM CDT Mon Jun 24 2019 The Flood Warning continues for The Caney River near Collinsville. * until late tonight, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 26.86 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring. * Forecast...The Caney River near Collinsville will continue falling to below flood stage by tonight. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
799 WGUS84 KTSA 250650 FLSTSA Flood Statement National Weather Service Tulsa OK 150 AM CDT Tue Jun 25 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Caney River near Collinsville affecting Rogers and Tulsa Counties. OKC131-143-250720- /O.CAN.KTSA.FL.W.0085.000000T0000Z-190625T0847Z/ /CVLO2.1.ER.190623T2330Z.190624T1615Z.190625T0413Z.NO/ 150 AM CDT Tue Jun 25 2019 The Flood Warning is cancelled for The Caney River near Collinsville. * At 1:30 AM Tuesday, the stage was 25.24 feet. * Flood stage is 26.0 feet. * The river fell below flood stage yesterday late evening. * Forecast...The Caney River near Collinsville will continue falling and remain below flood stage. * Impact...At 26.0 feet, minor lowland flooding occurs. && LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 23, 12:46 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 23, 12:46 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will continue sagging southeast across
southeast Oklahoma and western Arkansas this afternoon. Variable,
but mainly MVFR, flight conditions will be seen into this evening,
with most sites improving to VFR by late evening.
&&
.PREV DISCUSSION... /Issued 1021 AM CDT Sun Jun 23 2019/
DISCUSSION...
MCS continues to make steady progress south and east across the
forecast area. Expect this will be the main show for today with
little chance of redevelopment in its wake. Will likely see some
intensification of storms from southeast Oklahoma into west
central Arkansas by early afternoon, and this is where the main
severe weather threat will be for the rest of today.
Have adjusted pops for the rest of today based on current trends.
Will leave afternoon highs as is for now, but will monitor
temperature trends over the next few hours.
Update on the way.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Monday morning for OKZ049-053>076.
AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011-
019-020-029.
&&
AVIATION.....05Hazardous weather outlook, Jun 23, 1:20 PM CDT, 44 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 120 PM CDT Sun Jun 23 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 120 PM CDT Sun Jun 23 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Southeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms from southeast Oklahoma into west central Arkansas will continue to sag southeast this afternoon. Some of these storms are likely to be severe, with large hail and damaging winds being the main threats. An isolated tornado cannot be ruled out. These storms will also produce heavy rainfall, which will continue to result in flash flooding, and also river flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY through SATURDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorms will be exiting southeast Oklahoma later tonight into early Monday morning. Low chances for mainly diurnal showers and thunderstorms will persist through all of the upcoming week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 23, 12:46 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1246 PM CDT Sun Jun 23 2019
OKZ049-072>076-231845-
Haskell OK-Pittsburg OK-Latimer OK-Sequoyah OK-Pushmataha OK-
Le Flore OK-
1246 PM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
NORTHWESTERN PUSHMATAHA...SOUTHEASTERN SEQUOYAH...LATIMER...LE FLORE
AND SOUTHERN PITTSBURG COUNTIES UNTIL 145 PM CDT...
At 1246 PM CDT, strong thunderstorms were located along a line
extending from near Bonanza to 3 miles south of Ashland. Movement was
south at 20 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations in or near the path include...
Mcalester... Poteau...
Wilburton... Clayton...
Pocola... Heavener...
Spiro... Hartshorne...
Krebs... Arkoma...
Panama... Talihina...
Wister... Howe...
Kiowa... Savanna...
Red Oak... Mccurtain...
Bokoshe... Fanshawe...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3488 9609 3537 9444
3490 9445 3441 9578
TIME...MOT...LOC 1746Z 009DEG 18KT 3524 9445 3471 9607Local storm report, Jun 23, 12:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM FLASH FLOOD 3 NE BRUSHY 35.59N 94.69W
06/23/2019 SEQUOYAH OK PUBLIC
FLOODING NOTED IN A PUBLIC MPING REPORT.
&&
KAHLocal storm report, Jun 23, 1:31 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
131 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM FLASH FLOOD RUDY 35.53N 94.27W
06/23/2019 CRAWFORD AR BROADCAST MEDIA
HIGHWAY 282 CLOSED NEAR FROG BAYOU DUE TO FLOOD WATERS.
PUBLIC PHOTO RELAYED BY BROADCAST MEDIA TWITTER.
&&
KAHLocal storm report, Jun 23, 1:32 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM FLASH FLOOD SILOAM SPRINGS 36.19N 94.54W
06/23/2019 BENTON AR BROADCAST MEDIA
WATER COVERING THE ROAD AT THE INTERSECTION OF HIGHWAY 43
AND MT OLIVE IN SILOAM SPRINGS. PUBLIC PHOTO RELAYED BY
BROADCAST MEDIA TWITTER.
&&
KAHLocal storm report, Jun 23, 1:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM FLASH FLOOD 3 SE FAYETTEVILLE 36.03N 94.12W
06/23/2019 WASHINGTON AR BROADCAST MEDIA
VEHICLE STUCK IN FLOOD WATER ACROSS DEAD HORSE MOUNTAIN
ROAD IN THE FAR SOUTHEAST PORTION OF FAYETTEVILLE. PHOTO
RECEIVED VIA BROADCAST MEDIA TWITTER.
&&
KAHSpecial weather statement, Jun 23, 1:47 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
147 PM CDT Sun Jun 23 2019
OKZ049-073-075-076-231945-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
147 PM CDT Sun Jun 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PUSHMATAHA...SOUTHERN
LATIMER...LE FLORE AND SOUTHERN PITTSBURG COUNTIES UNTIL 245 PM
CDT...
At 146 PM CDT, strong thunderstorms were located along a line
extending from 8 miles southeast of Wardville to 4 miles east of
Heavener Runestone State Park. Movement was southeast at 10 mph.
Wind gusts 40 to 50 mph will be possible with these storms.
Locations in or near the path include...
Clayton... Heavener...
Hartshorne... Talihina...
Wister... Howe...
Kiowa... Albion...
Ashland... Octavia...
Talimena State Park... Snow...
Higgins... Heavener Runestone State Park...
Tuskahoma... Big Cedar...
Stanley... Kiamichi...
Whitesboro... Clayton Lake State Park...
LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
3468 9589 3468 9609 3477 9609 3501 9445
3452 9446 3451 9504 3443 9505 3431 9578
TIME...MOT...LOC 1846Z 303DEG 9KT 3459 9591 3491 9450The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:02 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Jun 22, 8:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Jun 22, 9:04 PM CDT | Special Weather Statement | TSA | Haskell | 41 min |
| Jun 22, 9:21 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 22, 9:30 PM CDT | Special Weather Statement | TSA | Haskell | 45 min |
| Jun 22, 10:24 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 5 hr |
| Jun 22, 11:28 PM CDT | Special Weather Statement | TSA | Okmulgee | 32 min |
| Jun 22, 11:53 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Jun 22, 11:55 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Jun 23, 12:21 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 3 hr |
| Jun 23, 12:26 AM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jun 23, 12:32 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 23, 12:58 AM CDT | Special Weather Statement | TSA | Muskogee | 62 min |
| Jun 23, 1:01 AM CDT | Special Weather Statement | TSA | LeFlore | 59 min |
| Jun 23, 1:27 AM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 1:32 AM CDT | Special Weather Statement | TSA | Wagoner | 43 min |
| Jun 23, 1:50 AM CDT | Special Weather Statement | TSA | Rogers | 40 min |
| Jun 23, 2:09 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 66 min |
| Jun 23, 2:19 AM CDT | Special Weather Statement | TSA | Mayes | 56 min |
| Jun 23, 4:18 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Sequoyah | 3 hr |
| Jun 23, 5:01 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware | 3 hr |
| Jun 23, 5:31 AM CDT | Special Weather Statement | TSA | Pawnee | 29 min |
| Jun 23, 5:41 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Jun 23, 5:54 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Jun 23, 6:48 AM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 23, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 38 min |
| Jun 23, 7:13 AM CDT | Areal Flood Advisory | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 23, 7:19 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 56 min |
| Jun 23, 7:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 64 min |
| Jun 23, 7:40 AM CDT | Special Weather Statement | TSA | Creek, Rogers, Tulsa | 65 min |
| Jun 23, 7:51 AM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Jun 23, 8:11 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 49 min |
| Jun 23, 8:24 AM CDT | Flash Flood Warning | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 6 hr |
| Jun 23, 8:27 AM CDT | River Flood Warning | TSA | Ottawa | 4 days |
| Jun 23, 8:27 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Rogers | 48 min |
| Jun 23, 8:36 AM CDT | Special Weather Statement | TSA | Delaware | 24 min |
| Jun 23, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 49 min |
| Jun 23, 8:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Creek, Delaware, Mayes, Muskogee and 6 more | 6 hr |
| Jun 23, 8:52 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 8:54 AM CDT | Special Weather Statement | TSA | Wagoner | 51 min |
| Jun 23, 9:02 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 58 min |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Delaware | 35 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 41 hr |
| Jun 23, 9:13 AM CDT | River Flood Warning | TSA | Cherokee | 55 hr |
| Jun 23, 9:25 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 24 hr |
| Jun 23, 9:30 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee | 45 min |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | Sequoyah | 33 hr |
| Jun 23, 9:31 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Jun 23, 9:55 AM CDT | Special Weather Statement | TSA | Adair | 50 min |
| Jun 23, 10:18 AM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee | 57 min |
| Jun 23, 10:39 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 6 hr |
| Jun 23, 11:12 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 23, 11:47 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 58 min |
| Jun 23, 12:46 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pittsburg | 59 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Jun 23, 2:04 PM CDT | River Flood Warning | TSA | Osage, Tulsa | 36 hr |
| Jun 23, 2:26 PM CDT | Flash Flood Warning | TSA | LeFlore | 6 hr |
| Jun 23, 2:29 PM CDT | River Flood Warning | TSA | Ottawa | 43 hr |
| Jun 23, 2:41 PM CDT | Areal Flood Warning | TSA | Adair | 6 hr |
| Jun 23, 3:00 PM CDT | River Flood Warning | TSA | LeFlore | 66 hr |
| Jun 23, 3:28 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Jun 23, 3:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 42 min |
| Jun 23, 4:31 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Muskogee, Sequoyah | 44 min |
| Jun 23, 4:45 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 3 hr |
| Jun 23, 5:13 PM CDT | Special Weather Statement | TSA | Adair, Cherokee, LeFlore, Sequoyah | 47 min |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.